A 74-year-old female asked:
Disclaimer

does dalacin c cause black stool and diarrhea, have stop taking it but still the same.is it normal?

1 doctor answer
Dr. Oscar Novick
57 years experience Pediatrics
Dalacin C: Dalacin c or Clindamycin which is an antibioticcan cause diarrhea.
Answered on Jun 24, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Alan Feldman
40 years experience Endocrinology
Not likely: Although the most common side effect of metformin is diarrhea, it is usually not bloody or dark. Victoza (liraglutide) can cause nausea, occasional v ... Read More
A 48-year-old female asked:
Dr. Jane Lykins
24 years experience Family Medicine
Yes: Magnesium is indeed a stool softener (like in Milk of Magnesia). It pulls water into the bowel to soften the stool.
A 32-year-old female asked:
Dr. Stephen Scholand
22 years experience Infectious Disease
Too much diarrhea: This degree of side-effect from an antibiotic is too much. You should definitely contact the doctor who prescribed the antibiotic and let them know. T ... Read More
1
1 thank
A 22-year-old female asked:
Dr. Charles Cattano
38 years experience Gastroenterology
Melenic stool?: Dark-colored stools may result from iron supplements, foods you eat (like a lot of spinach), substances (like peptobismol), but most significantly sug ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month